# SDR SWIA200718217

- Difficulty date: April 5, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 7,696 hours, 6,747 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER BRACKET CRACKED IN RIGHT GEAR WHEEL WELL, DISCOVERED AT C-CHECK.  REPLACED BRACKET PER CRJ SRM 51-42-06 PAGE 11.
